# SDR ENHA2005PA310

- Difficulty date: October 14, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N78GA
- Make and model: Piper PA-31-350
- Aircraft serial: 318352030
- Aircraft time: 7,747 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 139 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RT ENG SHUTDOWN. PILOT ATTEMPT AIR RESTART, UNABLE TO AIR START, SECURED ENG, LANDED, 1 ENG OPERATING.  OBSERVED FUEL STREAMING OFF OF RT WING, OBSERVED FUEL IND (QTY) DROPPING FASTER THAN LT IND, R ENG SPUTTERED, SHUTDOWN.  NO EVIDENCE OF FUEL LEAKAGE, RESIDUE. MAINT INSP RT ENG, FUEL SYS OPS NML. PERFORMED NML GROUND START OF RT ENG AND OPS RUN UP, ENG RUN UP NML. SUMPED RT OB FUEL TANK LESS THAN 1 GAL FUEL REMAINING.  R IB EST .1250 REMAINING, L IB EST .3750 REMAINING, L OB FULL JUST BELOW FILLER. FUEL SYS FILTERS FREE OF CONT.  L FUEL LOW BOOST PUMP INOP MEL EXISTED AT TIME OF INCIDENT 28-1C (M) PROCEDURE.  NO NONROUTINE MAINT PERFORMED.  AC RELEASED FOR TEST FLIGHT, SYS CK NORMAL.
